MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HORNET 10; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION HORNET 10; CATHETER, GUIDEWIRE
Model Number 2835
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the moderate to severely calcified left anterior descending artery.A 190cm, straight-tip hornet 10 guidewire was selected for use.However, during unpacking, the tip of the guidewire broke.The procedure was completed with another of same device.No patient complications nor injuries were reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.A kink was observed with an inner angle of about 166 degrees 1260mm from the distal tip.No other abnormalities were observed.

Brand Name
HORNET 10
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15530260
Report Number2124215-2022-38836
Device Sequence Number17656366
Product Code DQX
UDI-Device Identifier08714729886631
UDI-Public08714729886631
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2022
Device Model Number2835
Device Catalogue Number2835
Device Lot Number0024876465
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight61 KG